# SDR SWAA2025092918595

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 43,178 hours, 20,402 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.   FOUND SHORT IN EMERGENCY LIGHT ASSY. BEGIN REMOVAL PROCCESS IAW AMM 33-51-04-960-802. COMPLIED UP TO STEP F, 2. FOUND GROUND LOOSE AT HOUSING FIXTURE. SECURED GROUND AND REASSEMBLED IAW AMM 33-51-04. OPS CHECKED NORMAL.
